# SDR QMLA2015082415076

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N4492
- Make and model: Snias AS350B3
- Aircraft serial: 3838
- Aircraft time: 4,924 hours, 15,666 cycles
- Engine time: 5,403 hours, 4,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE NOSE CANOPY BUBBLE JUST FWD OF THE LT PILOT DOOR.  THE DELAMINATED AREA IS APPROX 2.5" X 2" LONG AT STATION X970 & Z2600.
